# SDR DHL2003801074

- Difficulty date: May 9, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Hung Up
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN SELECTING EMERGENCY, LT GEAR HANGS UP FOR 3 SECONDS AND DOES NOT RELEASE PROPERLY.  PERFORMED ADJUSTMENT AND TEST OF LT MLG MECH  CONTROL SYSTEM IAW MM 32-31-0 PG 201.  OPS CHECKED LANDING GEAR IN NORMAL AND EMERGENCY GOOD IAW MM 32-30-0 PG 201.
